Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Lubbock, TX

May 27, 2015Floyd County, Hale County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 27, 2015, 8:59 PM CDT for Floyd County, Hale County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 8:59 PM CDT (01:59 UTC)
Expired
May 27, 2015, 9:45 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Floyd County, TX, Hale County, TX

The radar

The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1562 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KLUB 280159
SVRLUB
TXC153-189-280245-
/O.NEW.KLUB.SV.W.0113.150528T0159Z-150528T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL FLOYD COUNTY IN NORTHWESTERN TEXAS...
  NORTHEASTERN HALE COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 945 PM CDT

* AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HALE CENTER...MOVING NORTHEAST AT 10 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  PLAINVIEW...HALE CENTER...SETH WARD AND EDMONSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3431 10188 3410 10147 3394 10147 3394 10173
      3408 10196
TIME...MOT...LOC 0159Z 225DEG 10KT 3407 10190 3397 10173 

HAIL...1.75IN
WIND...<50MPH
 
$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:57 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 27, 6:57 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT WED MAY 27 2015

.AVIATION...
SCATTERED SLOW-MOVING THUNDERSTORMS ARE ONGOING FROM THE SOUTH-
CENTRAL TEXAS PANHANDLE INTO THE NORTHERN SOUTH PLAINS AT 2345Z.
THIS ACTIVITY HAS THE GREATEST LIKELIHOOD OF AFFECTING KPVW OVER
THE NEXT HOUR OR TWO...AND COULD PERHAPS DRIFT TOWARD KCDS LATER
THIS EVENING...THOUGH THIS IS LESS CERTAIN. ADDITIONAL DEVELOPMENT
AND/OR STORMS MOVING IN FROM THE SOUTHWEST COULD ALSO AFFECT MUCH
OF THE AREA /INCLUDING KLBB TOO/ LATER TONIGHT INTO EARLY
THURSDAY. THAT SAID...ASIDE FROM AT KPVW IN THE NEAR-
TERM...CONFIDENCE IN A DIRECT STORM IMPACT AT THE TERMINALS IS TOO
LOW TO INCLUDE EXPLICITLY IN THE TAFS AND WILL BE HANDLED BY
AMENDMENTS IF NEEDED. ASIDE FROM CONVECTION...MVFR OR LOWER CIGS
WILL BE POSSIBLE AT ALL THE TAF SITES LATE TONIGHT INTO THURSDAY
MORNING. ADDITIONAL STORMS WILL BE POSSIBLE THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 27 2015/

SHORT TERM...
2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE
WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW
BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND
ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE
WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO
SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN
THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE.
HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST
TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER
SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH
HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS
THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY
ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN
ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER.
AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX
PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A
LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT
ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND
FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE
VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO
STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT
MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS
UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL
BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY
THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW
LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT
DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND
EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY
TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER
TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD
COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE.

LONG TERM...
FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE
PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC
FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE
SUNDAY THROUGH EARLY NEXT WEEK.

THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W
TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E.
IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL
MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN
PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES
AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE.

FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN
BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO.
MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY
WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT
SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES
IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS
LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE
WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT
SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND
DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO
THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON
THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND
SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND
POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME
BEING.

COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY
MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N-
S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE
OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST-
FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN
ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE
REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL
FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES
NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER
RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED
MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR
PARTICULARLY WEST OF THE DRYLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  78  55  81 /  40  50  40  20
TULIA         61  78  60  81 /  50  50  50  20
PLAINVIEW     62  78  62  81 /  50  50  50  20
LEVELLAND     63  79  61  85 /  40  50  40  10
LUBBOCK       64  80  63  82 /  50  50  50  20
DENVER CITY   64  80  62  86 /  40  50  40  10
BROWNFIELD    65  80  62  86 /  40  50  50  10
CHILDRESS     65  81  64  82 /  50  50  60  30
SPUR          64  81  64  82 /  50  50  50  20
ASPERMONT     67  84  65  83 /  40  50  60  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/23
Hazardous weather outlook, May 27, 11:35 AM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1135 AM CDT WED MAY 27 2015

TXZ021>044-281645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1135 AM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE
TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE
INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF
BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY
AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS
EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY
AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED
CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL
AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH
TONIGHT.

In the hours before

Local storm report, May 27, 5:28 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             TULIA                   34.54N 101.77W
05/27/2015  E0.70 INCH       SWISHER            TX   POLICE DEPT

&&

EVENT NUMBER LUB1500220

LUB
Local storm report, May 27, 5:53 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             17 NNW SILVERTON        34.70N 101.42W
05/27/2015  M2.25 INCH       BRISCOE            TX   NWS EMPLOYEE

            REPORTED BY OFF DUTY NWS EMPLOYEE. HAIL FOUND ON THE
            GROUND.

&&

EVENT NUMBER LUB1500221

SCOBB
Local storm report, May 27, 6:11 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
611 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             9 N ABERNATHY           33.97N 101.85W
05/27/2015  E1.00 INCH       HALE               TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1500222

GDS
Local storm report, May 27, 6:35 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             12 NNE ABERNATHY        34.00N 101.77W
05/27/2015  E1.25 INCH       HALE               TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1500223

LUB
Local storm report, May 27, 7:40 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
740 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 SSW HALE CENTER       34.00N 101.88W
05/27/2015  E2.50 INCH       HALE               TX   PUBLIC

            PUBLIC REPORT RELAYED BY MEDIA VIA TWITTER. HAIL SIZE
            ESTIMATED FROM PICTURE.

&&

EVENT NUMBER LUB1500224

SCOBB
Local storm report, May 27, 7:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             10 N ABERNATHY          33.98N 101.85W
05/27/2015  E4.50 INCH       HALE               TX   LAW ENFORCEMENT

            SOFTBALL HAIL REPORTED AT FM 37 AND I27.

&&

EVENT NUMBER LUB1500225

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:24 PM CDTSevere Thunderstorm WarningLUBHale51 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum45 min
May 27, 8:57 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock48 min
May 27, 9:13 PM CDTAreal Flood WarningLUBHale6 hr
May 27, 9:30 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum45 min
May 27, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale46 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningLUBChildress, Hall16 min
May 27, 10:15 PM CDTSevere Thunderstorm WarningLUBChildress, Hall30 min
May 27, 10:19 PM CDTSevere Thunderstorm WarningLUBHall26 min
May 27, 10:26 PM CDTFlash Flood WarningLUBHall3 hr
May 27, 10:28 PM CDTSevere Thunderstorm WarningLUBHale47 min
May 27, 11:12 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lamb48 min
May 28, 12:19 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Motley41 min
May 28, 12:48 AM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley3 hr
May 28, 12:51 AM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley39 min
May 28, 1:08 AM CDTSevere Thunderstorm WarningLUBChildress, Hall52 min
May 28, 1:32 AM CDTAreal Flood AdvisoryLUBChildress, Cottle, Hall3 hr
May 28, 1:43 AM CDTSevere Thunderstorm WarningLUBChildress32 min
May 28, 4:38 AM CDTRiver Flood WarningLUBChildress40 hr
May 28, 9:17 AM CDTSpecial Weather StatementLUBLamb28 min
May 28, 9:45 AM CDTSpecial Weather StatementLUBHale, Lamb30 min
May 28, 9:57 AM CDTAreal Flood WarningLUBHale3 hr
May 28, 10:18 AM CDTSpecial Weather StatementLUBBailey27 min
May 28, 11:05 AM CDTSpecial Weather StatementLUBHockley25 min
May 28, 11:06 AM CDTSpecial Weather StatementLUBBriscoe, Floyd24 min
May 28, 11:28 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb32 min
May 28, 11:52 AM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
May 28, 11:59 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb46 min
May 28, 12:32 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, Hall, Motley43 min
May 28, 12:38 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock52 min
May 28, 12:42 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock33 min
May 28, 12:48 PM CDTAreal Flood AdvisoryLUBHale, Lubbock117 min
May 28, 1:13 PM CDTAreal Flood WarningLUBHale, Lubbock3 hr
May 28, 1:17 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Hockley, Lubbock43 min
May 28, 1:34 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens41 min
May 28, 1:38 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Terry52 min
May 28, 1:40 PM CDTSevere Thunderstorm WarningLUBDickens35 min
May 28, 1:41 PM CDTFlash Flood WarningLUBLubbock3 hr
May 28, 1:47 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn13 min
May 28, 2:03 PM CDTSevere Thunderstorm WarningLUBCottle, King42 min
May 28, 2:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn41 min
May 28, 2:15 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, King45 min
May 28, 2:29 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock46 min
May 28, 2:35 PM CDTSevere Thunderstorm WarningLUBGarza, Hockley, Lubbock, Lynn, Terry40 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningLUBCrosby16 min
May 28, 2:47 PM CDTAreal Flood AdvisoryLUBCochran, Hockley118 min
May 28, 2:49 PM CDTSevere Thunderstorm WarningLUBDickens, King41 min
May 28, 2:57 PM CDTSevere Thunderstorm WarningLUBDickens, Kent33 min
May 28, 3:05 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn40 min
May 28, 3:07 PM CDTAreal Flood AdvisoryLUBCottle, Crosby, Dickens, Garza, Kent, King and 2 more3 hr
May 28, 3:20 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock40 min
May 28, 3:27 PM CDTSevere Thunderstorm WarningLUBKent14 min
May 28, 3:39 PM CDTSpecial Weather StatementLUBKing21 min
May 28, 3:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn46 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum46 min
May 28, 4:17 PM CDTAreal Flood AdvisoryLUBGarza, Kent, Stonewall118 min
May 28, 4:23 PM CDTSevere Thunderstorm WarningLUBStonewall30 min
May 28, 4:35 PM CDTSpecial Weather StatementLUBGarza25 min
May 28, 4:44 PM CDTAreal Flood AdvisoryLUBCochran, Yoakum2 hr
May 28, 5:03 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum42 min
May 28, 5:38 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Yoakum37 min
May 28, 5:50 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum40 min
May 28, 6:03 PM CDTAreal Flood AdvisoryLUBLubbock117 min
May 28, 6:31 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.